# SDR AALA201508289015

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 49,675 hours, 18,553 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Element
- Condition: Contaminated
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1930 EN-ROUTE, FWD OVEN HAS PLASTIC RESIDUE ON BURNER ELEMENT, SMOKES BADLY NEEDS CHANGE OUT.  CATERING REPLACED OVEN CONTAINER.  OPERATIONS CHECKED GOOD.
